# SDR IXXA20150322059

- Difficulty date: February 10, 2015
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T10601
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  FLOORBEAM UPPER TEE CORRODED AT BS 478, RBL 5 TO 9 AROUND NUTPLATES ON LOWER SURFACE.  R & R FLOORBEAM UPPER TEE IAW DWG 143T 1202 & SRM 53-30-07 SEC 43.
